Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Loose motions. Taking probiotic. Increased TSH levels. Advice?

hello doctor, I have been experiencing bloating ,burps and burning sensation in upper abdominal region. i pass stool which is loose, 4 to 5 times in a day. I have increased TSH levels which is 8. I was advised to take sibofix thrice a day along with providac and folic acid for 15 days , but after taking sibofix for 4 days i started having stomache which i generally have if i take any antibiotic so i stopped and continued with my probiotic and it helped for a while. N ow i have same problem of loose motions . can you please advise.?
Thu, 11 Oct 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics ,  
  User's Response
's  Response
HI
welcome to HCM
Your detail tells that you are suffering form IBS in ayurveda we called it as GRAHANI .It leads to abdominal pain and cramping, changes in bowel movements, and other symptoms.
You have do do following things -
1)Avoid foods and drinks that stimulate the intestines (such as caffeine, tea, or colas)
2)Avoid large meals
3)Increase fiber in the diet (this may improve constipation but make bloating worse)
4) take 1 tommato and 1 cucumber befor 15 min of your lunch or dinner
Start Following medicine
1) Ampachal vati 1 tab 2 times before meal
2) Kutajghan vati 1 tab 2 times after meal
3) Bilajeet avleha 2tsf 2 times after meal
4) liquid.Takrarishth 2tsf 2 times after meal
For total relief in IBS:

1. It is important to Balance Neurochemical Imbalance

2. To maintain mucus lining in the colon as it makes slippery path for stool to pass smoothly and helps to control multiplying unfriendly bacteria in the digestive tract.

3. Intestinal flora is to maintain i.e. ratio between good and bad bacteria in the digestive tract. Normal person have almost 85% friendly and 15% unfriendly bacteria, whereas IBS suffers have more unfriendly and less friendly bacteria depends upon symptoms of every individual patient.

4. When everything will improve colon contractions automatically improves, result in improving not only your digestive health but overall health
Hope I have answered your query. I will be available if you have any further queries.

Regards

Dr.Abhishek Chandge
achandge@gmail.com
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doc ,I have a problem of Gas and loose motion for several years . It increases in last few months after taking a medicine contains tretramicine which is given by a Doc for loose motion. Then my Doctor gives me Probiotic( lactobacillus and bifidobacterium) for 15 days , after taking that I was good for two months.Now again after two months loose motion starts. Mostly it happens in hot climate and going in sun .Please tell me what to do.

doctor1 MD

Hi doctor, my dad whose age is 60 yrs is suffering form frequent loose motion for atleast 4-5 time a day and after meals. He is taking metronidazole but its response is too slow. Can a probiotic drug like Vibact DS be of any help. He is a patient of lo BP. Please suggest soon. thanks

doctor1 MD

I ve just been prestibed Pravastatin 20 mg for my LDL count of 162. My HDL count increased from 42 to 44. Triglicerides were normal. I have just lost 10 lbs and weigh 141 lbs. I ve been walking 5 miles 2 to 3 times a week and lifting weights. I plan on losing another 15 lbs, keeping my exercise schedule and will continue to eat healthy foods. I don t eat high fat foods in general. My concern is that I ve had hepatitis C for many years and have damage such as scar tissue to my liver. I m currently hepatitis free due to a recent treatment. Heart disease does run in my family. I plan on taking Metamucil and probiotcs and would like to decrease my LDL without taking Pravastatin. I was really shocked to see my LDL rise after exercising , dieting and losing 10 lbs . I m on Weight Watchers so I m not eating a high fat or high protein diet. Am I right to be concerned about this drug?

Recent questions on  Thyroid-stimulating hormone

doctor1 MD

Over the last 7-8 years I had recurring chest pain . A series of tests were done including ECGs, stress test, halter test, Percentine perfusion test and CT scan andin late 2011 my cardiologist concluded that the symptoms were not heart related. Over the last two months my symptoms have returned: chest pain radiating into left arm, left side rib cage, chronic headache, sometime severe usually pressure in the ears and around them. Usually I wake up very early in the morning with chest pain, sometime palpitations and headache. Today I had a severe attack of headache as if my head is in a vice. It continues. I suffer from Acid reflux, somewhat hi blood pressure ( highest readinfg 139/ 78; average of last 11 readings 128/72) hi cholesterol, hypo thyroid (TSH up to 21.8). I am on Nexium 40mg, Metoprolol 50mg, Lipitor 20mg and El Troxin 0.075. My Endicronologist is trying to calibrate the Eltroxin dose. He thinks my symptoms are not Thyroid related. I have been trying to get an appointment with my GP since june 25. She is on holiday and the earliest appointment I got is August 17. My symptoms -- chest pain, headache, radiating pain in shoulder blade, sometimes left ribs, pressure in the eyes, ears continue and I think progressively getting worse. I was treated for prostate 8 years ago, monitored annually the PSA has been much below zero, negligible sometime difficult to trace. Sorry for such a complicated story. I do not know what to do. Should I go to the emergency everyday???? Will appreciate any suggestions

doctor1 MD

dear sir, i am 56 yrs, general physician by profession running a private clinic, i have been diagnosed as having irritative bowel syndrome for last 15 yrs, now for last few days anything i eat produces too much gaseous distention and feeling fullness of abdomen, with passage of gas through mouth. Previously this was with select food items (lentils, cabbage, garlic) . i have tried prokinetics, enzyme preparations, probiotics,initially anything i tried, gave relief for sometime and then become ineffective in due course,i am taking 100 mcg of thyroxin daily for hypothyroidism ,rosuvas10 mg ,and temisartan with amllodipne for BP now BP T3, T4, TSH , LFT, KFT, CBC are all within normal limits. Although I am overweight BMI 33, and try my best (daily walk and exercise bike for 1/2hr each)but unable to reduce the weight.what else should I do to get some relief

doctor1 MD

Hi Dr. Manoranjan, I was diagnosed with hypothyroidism in February of this year. I do have lab-work from 2009 showing a spiked level of TSH (my primary physician ignored it). In June, my TSH level finally reached a normal level of 1.6. It started at 86. However, my weight still fluctuates and I am gaining again. Is it possible that my TSH level has increased again? My endocrinologist also found two small nodules in June on my thyroid that are being looked at again soon. One was less than 1 cm in size all around (he isn t concerned) and the other is about 2 cm in size all around. I am 22 years old. Is it likely that these will shrink? Thank you, Kayla

doctor1 MD

tsh is 5.69 ya sir esr is 51mm/1st hour, tlc isn10.96,rb sugar is 106mg/dl,urine sugar nil .himoglobin is 10%am asking is there any problem with thyroid what amout i have now we r trying for baby now its first baby for us ,pls give me answer thank u so much

doctor1 MD

What does it mean when my thyroid number is high 4+

doctor1 MD

Hi,I m a married lady.I was diagnosed with hypothroidism with tsh of 8 one year ago and from then onwards I m taking thyronorm tablets.my latest tsh is 2.8 and I m on thyronorm 50 dosage.I m planning to get pregnant.what should I take care for the...